# SDR A6WA201643600

- Difficulty date: February 20, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 33,459 hours, 31,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT ORANGE FLOOR TRACK EMER LIGHT NOT WORKING, ALL OTHERS ARE WORKING.
